MAUDE Adverse Event Report: MSD DEGGENDORF MFG CAPSTONE CONTROL¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CAPSTONE CONTROL¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4001427
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2013, the patient suffered from a condition in his lower back which required stabilization of his spine.As a result of patient's medical condition, doctor installed hardware into his back which included titanium screws.Post-op, on (b)(6) 2014 (date is approx.), two of the titanium screws broke causing the hardware installed to become loose and destabilize the spine and pain to the patient.Allegedly, the patient underwent revision surgery for installation of new hardware and titanium screws.

Brand Name
CAPSTONE CONTROL¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6379649
Report Number1030489-2017-00460
Device Sequence Number16312641
Product Code MAX
UDI-Device Identifier00643169109827
UDI-Public00643169109827
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K120368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2020
Device Catalogue Number4001427
Device Lot NumberWF46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by Manufacturer02/08/2017
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;